# SDR CALA0800353

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 33,909 hours, 5,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 303 LBL 17 TO 35 FLOOR SUPPORT FOUND CORRODED.  CABIN STA 303 LBL 17 TO LBL 35 FLOORBEAM REPAIRED PER SRM 53-00-51 FIG 201 REPAIR 1, HFEC FOUND NO CRACK.
